# SDR 2001UALA00243

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Aircraft time: 60,752 hours, 35,070 cycles
- Engine: Pwa JT8D15
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Vent Line
- Part number: 69186128
- Condition: Leaking
- Location: Nr 3 Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 FUEL TANK QUANTITY STEADILY DECREASED DURING CLIMB. SUPPLEMENTAL DATA UPDATE ELBOW VENT TUBE CRACKED. REPLACED VENT TUBE.
